Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Rational maps with Fatou components of arbitrarily large connectivity
Canela Sánchez, Jordi (Université Paul Sabatier. Institut de Mathématiques de Toulouse)

Fecha: 2018
Resumen: We study the family of singular perturbations of Blaschke products B_a,(z)=z^3-a1- ^2. We analyse how the connectivity of the Fatou components varies as we move continuously the parameter . We prove that all possible escaping configurations of the critical point c_-(a,) take place within the parameter space. In particular, we prove that there are maps B_a, which have Fatou components of arbitrarily large finite connectivity within their dynamical planes.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Holomorphic dynamics ; Blaschke products ; McMullen-like Julia sets ; Singular perturbations ; Connectivity of Fatou components
Publicado en: Journal of mathematical analysis and applications, Vol. 462, issue 1 (June 2018) , p. 35-56, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2018.01.061


Preprint
23 p, 5.9 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir